MathSciNet Relay Station
MathSciNet bibliographic data
MR737877 (85j:14052) 14H30 (14H40 14H45 30F35)
Accola, Robert D. M. On cyclic trigonal Riemann surfaces. I. Trans. Amer. Math. Soc. 283 (1984), no. 2, 423–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement